# SDR MWEA96636

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 11331DC
- Condition: Low Press
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE BOTTLE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED FWD ENTRY EVACUATION SLIDE.  RETURNED A/C TO SERVICE.  (X)
